Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 376924, 6 pages
Research Article

Existence for Certain Systems of Nonlinear Fractional Differential Equations

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Jining University, Qufu, Shandong 273155, China

Received 3 December 2013; Revised 22 February 2014; Accepted 17 March 2014; Published 6 April 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Zhaowen Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zifei Lin, Wei Xu, Xiaole Yue, and Qun Han, “Study on the effect of environmental pollution based on a fractional derivative resource depletion model,” Chaos, Solitons & Fractals, vol. 104, pp. 705–715, 2017. View at Publisher · View at Google Scholar
  • Denton, and Ramírez, “Existence of minimal and maximal solutions to rl fractional integro-differential initial value problems,” Opuscula Mathematica, vol. 37, no. 5, pp. 705–724, 2017. View at Publisher · View at Google Scholar